Date Event
Jun 6, 2020 9:30 AM FREE Run Club at a Davis Island details
Jun 7, 2020 6:45 PM Sunset Cycle: Outside at CAMP W details
Jun 14, 2020 6:00 PM Live DJ Flow at Hyde House details
Jun 20, 2020 8:00 AM 108 Sun Salutations at Sparkman Wharf details
Mon6.01 Tue6.02 Wed6.03 Thu6.04 Fri6.05 Sat6.06 Sun6.07
cancelled Andrew 5:15 AM (50 min)
cancelled Lance 5:15 AM (50 min)
cancelled Anna 5:30 AM (50 min)
Cycle - Yoga Blend Julio / Kiera 6:00 AM 60 min
Stations Lance 6:15 AM 50 min
Circuit Andrew 6:15 AM 50 min
Hot Arms & Abs Anna 6:30 AM 50 min
Cycle** Danielle 7:00 AM 45 min
Outside Flex: 30 Min** Nick 7:00 AM 30 min
Outside Flex: 30 Min** Nick 7:10 AM 30 min
Root to Rise** Michelle 7:15 AM 60 min
Circuit Alyssa 7:15 AM 50 min
Outside Flex: 30 Min** Nick 7:20 AM 30 min
Outside Flex: 30 Min** Nick 7:30 AM 30 min
Hot Pilates Melody 7:30 AM 50 min
Outside Flex: 30 Min** Nick 7:40 AM 30 min
Outside Flex: 30 Min** Nick 7:50 AM 30 min
Child Care Lexi 8:00 AM 60 min
Outside Flex: 30 Min** Nick 8:00 AM 30 min
Outside Flex: 30 Min** Nick 8:10 AM 30 min
Stations Andrew 8:15 AM 50 min
Circuit Sam 8:15 AM 50 min
Outside Flex: 30 Min** Nick 8:20 AM 30 min
Hot Arms & Abs Alyssa 8:30 AM 50 min
Outside Flex: 30 Min** Nick 8:30 AM 30 min
Outside Flex: 30 Min** Nick 8:40 AM 30 min
Outside Flex: 30 Min** Nick 8:50 AM 30 min
Outside Flex: 30 Min** Nick 9:00 AM 30 min
Stations Reggie 9:15 AM 50 min
Child Care Lexi 9:15 AM 60 min
Circuit Gen King 9:15 AM 50 min
Cycle Danielle 9:30 AM 45 min
Hot Arms & Abs Alyssa 9:30 AM 50 min
Hip Hop Flow Leigh 9:30 AM 60 min
Stations Reggie 10:15 AM 50 min
Circuit Andrew 10:15 AM 50 min
Child Care Lexi 10:15 AM 60 min
Hot Pilates Laura 10:30 AM 50 min
Root Flow Elaina 10:45 AM 60 min
Stations Nick 11:15 AM 50 min
Circuit Jeff 11:15 AM 50 min
Cycle-Yoga Blend** Ali / Fallon 12:00 PM 60 min
Hot Arms & Abs** Erinn 12:00 PM 50 min
Child Care ChildCare1 12:00 PM 60 min
Circuit Jeff 12:15 PM 50 min
Stations** Roddy 12:15 PM 50 min
Stations** Connor 3:15 PM 50 min
Hot Full Body** Jeffrey 3:30 PM 50 min
Child Care ChildCare1 3:30 PM 60 min
Cycle** Monet 4:00 PM 45 min
Outside Flex: 30 Min** Glenn 4:00 PM 30 min
Outside Flex: 30 Min** Glenn 4:10 PM 30 min
Yoga - Root Flow Marley 4:15 PM 60 min
Stations** Connor 4:15 PM 50 min
Ass and Abs Reggie 4:15 PM 50 min
Outside Flex: 30 Min** Glenn 4:20 PM 30 min
Hot Arms & Abs Ali 4:30 PM 50 min
Outside Flex: 30 Min** Glenn 4:30 PM 30 min
Outside Flex: 30 Min** Glenn 4:40 PM 30 min
Outside Flex: 30 Min** Glenn 4:50 PM 30 min
Cycle Monet 5:00 PM 45 min
Outside Flex: 30 Min** Glenn 5:00 PM 30 min
Outside Flex: 30 Min** Glenn 5:10 PM 30 min
Child Care ChildCare1 5:15 PM 60 min
Stations Dylan 5:15 PM 50 min
Circuit Nancy 5:15 PM 50 min
Outside Flex: 30 Min** Glenn 5:20 PM 30 min
Hot Pilates Erica 5:30 PM 50 min
Yoga - Root Anne 5:30 PM 60 min
Outside Flex: 30 Min** Glenn 5:30 PM 30 min
Outside Flex: 30 Min** Glenn 5:40 PM 30 min
Outside Flex: 30 Min** Glenn 5:50 PM 30 min
Cycle Andrew S. 6:00 PM 45 min
Outside Flex: 30 Min** Glenn 6:00 PM 30 min
Stations Nick 6:15 PM 50 min
Arms and Abs Reggie 6:15 PM 50 min
Hot Arms & Abs Erica 6:30 PM 50 min
cancelled Ashley 7:00 PM (70 min)
cancelled Ian 7:00 PM (45 min)
cancelled Nick 7:15 PM (50 min)
cancelled Sam 7:15 PM (50 min)
 
cancelled Dylan 5:15 AM (50 min)
cancelled Roddy 5:15 AM (50 min)
cancelled Candice 5:30 AM (50 min)
Cycle W Tiffany 6:00 AM 45 min
Yoga - Root Flow Michelle 6:00 AM 60 min
Stations W Roddy 6:15 AM 50 min
Circuit W Dylan 6:15 AM 50 min
Hot Ass & Abs W Candice 6:30 AM 50 min
Outside Flex: 30 Min** W Matt 7:00 AM 30 min
Cycle W Summer 7:00 AM 45 min
Outside Flex: 30 Min** W Matt 7:10 AM 30 min
Stations W Glenn 7:15 AM 50 min
Hip Hop Flow & Chill W Leigh 7:15 AM 60 min
Circuit W Sam 7:15 AM 50 min
Outside Flex: 30 Min** W Matt 7:20 AM 30 min
Outside Flex: 30 Min** W Matt 7:30 AM 30 min
Hot Pilates W Melody 7:30 AM 50 min
Outside Flex: 30 Min** W Matt 7:40 AM 30 min
Outside Flex: 30 Min** W Matt 7:50 AM 30 min
Outside Flex: 30 Min** W Matt 8:00 AM 30 min
Child Care ChildCare1 8:00 AM 60 min
Outside Flex: 30 Min** Matt 8:10 AM 30 min
Circuit W Sam 8:15 AM 50 min
Stations W Reggie 8:15 AM 50 min
Outside Flex: 30 Min** Matt 8:20 AM 30 min
Movement W Jen 8:30 AM 45 min.
Outside Flex: 30 Min** W Matt 8:30 AM 30 min
Outside Flex: 30 Min** W Matt 8:40 AM 30 min
Outside Flex: 30 Min** W Matt 8:50 AM 30 min
Outside Flex: 30 Min** W Matt 9:00 AM 30 min
Child Care ChildCare1 9:15 AM 60 min
Circuit W Roddy 9:15 AM 50 min
Stations W Reggie 9:15 AM 50 min
Cycle X W Ali 9:30 AM 30 min
Cycle - Yoga Blend W Ali / Jamie 9:30 AM 60 min
Hot Ass & Abs W Erica 9:30 AM 50 min
Yoga Express W Jamie 10:00 AM 30 min
Stations Nick 10:15 AM 50 min
Ass and Abs W Glenn 10:15 AM 50 min
Child Care ChildCare1 10:15 AM 60 min
Yoga - Root Flow W Marley 10:45 AM 60 min
Circuit W Reggie 11:15 AM 50 min
Power Flow & Chill Luc 12:00 PM 60 min
Child Care ChildCare1 12:00 PM 60 min
Hot Ass & Abs** W Ali 12:00 PM 50 min
Stations W Andrew 12:15 PM 50 min
Circuit W Dylan 12:15 PM 50 min
Stations Andrew 3:15 PM 50 min
Circuit W Sam 3:15 PM 50 min
Child Care ChildCare1 3:15 PM 60 min
Outside Flex: 30 Min** Glenn 4:00 PM 30 min
Outside Flex: 30 Min** Glenn 4:10 PM 30 min
Root Flow Melissa 4:15 PM 60 min
Stations W Andrew 4:15 PM 50 min
Circuit W Jeff 4:15 PM 50 min
Outside Flex: 30 Min** Glenn 4:20 PM 30 min
Hot Pilates W Erica 4:30 PM 50 min
Cycle W Monet 4:30 PM 45 min
Outside Flex: 30 Min** Glenn 4:30 PM 30 min
Outside Flex: 30 Min** Glenn 4:40 PM 30 min
Outside Flex: 30 Min** Glenn 4:50 PM 30 min
Outside Flex: 30 Min** Glenn 5:00 PM 30 min
Outside Flex: 30 Min** Glenn 5:10 PM 30 min
Stations W Lance 5:15 PM 50 min
Circuit W Jeff 5:15 PM 50 min
Child Care ChildCare1 5:15 PM 60 min
Outside Flex: 30 Min** Glenn 5:20 PM 30 min
Outside Flex: 30 Min** Glenn 5:30 PM 30 min
Yoga - Root Flow W Megan 5:30 PM 60 min
Hot Ass & Abs W Summer 5:30 PM 50 min
Outside Flex: 30 Min** W Glenn 5:40 PM 30 min
Cycle W Danielle 5:45 PM 45 min
Outside Flex: 30 Min** Glenn 5:50 PM 30 min
Outside Flex: 30 Min** W Glenn 6:00 PM 30 min
Stations W Lance 6:15 PM 50 min
Circuit W Dylan 6:15 PM 50 min
Hot Pilates W Melody 6:30 PM 50 min
Root** Elaina 6:45 PM 60 min
Cycle W Brooke 7:00 PM 45 min
Stations Glenn 7:15 PM 50 min
Circuit W Reggie 7:15 PM 50 min
Hot Ass & Abs Summer 7:30 PM 50 min
 
Cycle** Julio 5:00 AM 45 min
Stations W Lance 5:15 AM 50 min
Circuit W Andrew 5:15 AM 50 min
Hot Pilates Laura 5:30 AM 50 min
Sunrise Hip Hop W Ashley 6:00 AM 60 min
Cycle W Julio 6:00 AM 45 min
Stations W Roddy 6:15 AM 50 min
Circuit W Andrew 6:15 AM 50 min
Hot Full Body W Erinn 6:30 AM 50 min
Outside Flex: Mobility** Nick 7:00 AM 30 min.
Outside Flex: Mobility** W Nick 7:10 AM 30 min.
Stations Glenn 7:15 AM 50 min
Circuit W Roddy 7:15 AM 50 min
Outside Flex: Mobility** W Nick 7:20 AM 30 min.
Outside Flex: Mobility** W Nick 7:30 AM 30 min.
Hot Full Body W Erica 7:30 AM 50 min
Outside Flex: Mobility** W Nick 7:40 AM 30 min.
Outside Flex: Mobility** Nick 7:50 AM 30 min.
Outside Flex: Mobility** Nick 8:00 AM 30 min.
Child Care ChildCare1 8:00 AM 60 min
Outside Flex: Mobility** Nick 8:10 AM 30 min.
Yoga - Root Flow Elaina 8:15 AM 60 min
Stations W Glenn 8:15 AM 50 min
Circuit W Jeff 8:15 AM 50 min
Outside Flex: Mobility** Nick 8:20 AM 30 min.
Hot Pilates W Monet 8:30 AM 50 min
Outside Flex: Mobility** Nick 8:30 AM 30 min.
Outside Flex: Mobility** Nick 8:40 AM 30 min.
Outside Flex: Mobility** Nick 8:50 AM 30 min.
Outside Flex: Mobility** W Nick 9:00 AM 30 min.
Circuit W Jeff 9:15 AM 50 min
Stations W Andrew 9:15 AM 50 min
Child Care ChildCare1 9:15 AM 60 min
Yoga - Root Flow 2 Luc 9:30 AM 60 min
Cycle W Summer 9:30 AM 45 min
Hot Full Body W Ali 9:30 AM 50 min
Child Care ChildCare1 10:15 AM 60 min
Power Flow and Chill Ashley 10:45 AM 60 min
Circuit W Alyssa 11:15 AM 50 min
Cycle W Danielle 12:00 PM 45 min
Hip Hop Flow Leigh 12:00 PM 60 min
Hot Pilates W Monet 12:00 PM 50 min
Child Care ChildCare1 12:00 PM 60 min
Circuit W Alyssa 12:15 PM 50 min
Stations** Connor 3:15 PM 50 min
Outside Flex: Mobility** Nick 4:00 PM 30 min.
Child Care ChildCare1 4:00 PM 60 min
Outside Flex: Mobility** Nick 4:10 PM 30 min.
Yoga - Root Flow Marley 4:15 PM 60 min
Stations** Connor 4:15 PM 50 min
Circuit W Sam 4:15 PM 50 min
Outside Flex: Mobility** Nick 4:20 PM 30 min.
Hot Full Body W Anna 4:30 PM 50 min
Outside Flex: Mobility** Nick 4:30 PM 30 min.
Outside Flex: Mobility** Nick 4:40 PM 30 min.
Outside Flex: Mobility** Nick 4:50 PM 30 min.
Outside Flex: Mobility** Nick 5:00 PM 30 min.
Outside Flex: Mobility** Nick 5:10 PM 30 min.
Circuit W Nancy 5:15 PM 50 min
Stations W Dylan 5:15 PM 50 min
Child Care ChildCare1 5:15 PM 60 min
Outside Flex: Mobility** Nick 5:20 PM 30 min.
Yoga Express** Kiera 5:30 PM 30 min
Cycle Ian 5:30 PM 45 min
Hot Full Body W Anna 5:30 PM 50 min
Outside Flex: Mobility** Nick 5:30 PM 30 min.
Outside Flex: Mobility** Nick 5:40 PM 30 min.
Outside Flex: Mobility** Nick 5:50 PM 30 min.
Outside Flex: Mobility** Nick 6:00 PM 30 min.
Yoga Express Megan 6:15 PM 30 min
Circuit W Joe 6:15 PM 50 min
Stations W Dylan 6:15 PM 50 min
Cycle-Hump Day Hip Hop W Ali 6:30 PM 45 min
Hot Full Body W Summer 6:30 PM 50 min
Hip Hop Flow W Jamie 7:00 PM 70 min
Stations W Roddy 7:15 PM 50 min
Ass and Abs W Reggie 7:15 PM 50 min
Hot Full Body W Jeffrey 7:30 PM 50 min
 
Circuit W Roddy 5:15 AM 50 min
Stations W Dylan 5:15 AM 50 min
Hot Arms & Abs Erinn 5:30 AM 50 min
Cycle - Yoga Blend Ian / Leigh 6:00 AM 60 min
Circuit W Roddy 6:15 AM 50 min
Stations W Dylan 6:15 AM 50 min
Hot Pilates W Laura 6:30 AM 50 min
Cycle W Julio 7:00 AM 45 min
Outside Flex: 30 Min** W Matt 7:00 AM 30 min
Outside Flex: 30 Min** Matt 7:10 AM 30 min
Yoga - Root to Rise W Marley 7:15 AM 60 min
Arms and Abs W Sam 7:15 AM 50 min
Stations W Andrew 7:15 AM 50 min
Outside Flex: 30 Min** W Matt 7:20 AM 30 min
Outside Flex: 30 Min** W Matt 7:30 AM 30 min
Hot Full Body W Summer 7:30 AM 50 min
Outside Flex: 30 Min** Matt 7:40 AM 30 min
Outside Flex: 30 Min** W Matt 7:50 AM 30 min
Outside Flex: 30 Min** Matt 8:00 AM 30 min
Child Care ChildCare1 8:00 AM 60 min
Outside Flex: 30 Min** Matt 8:10 AM 30 min
Stations W Sam 8:15 AM 50 min
Circuit W Reggie 8:15 AM 50 min
Outside Flex: 30 Min** Matt 8:20 AM 30 min
Hot Arms & Abs W Danielle 8:30 AM 50 min
Outside Flex: 30 Min** Matt 8:30 AM 30 min
Meditation Marley 8:30 AM 30 min
Outside Flex: 30 Min** Matt 8:40 AM 30 min
Outside Flex: 30 Min** Matt 8:50 AM 30 min
Outside Flex: 30 Min** Matt 9:00 AM 30 min
Stations W Sam 9:15 AM 50 min
Circuit W Reggie 9:15 AM 50 min
Child Care ChildCare1 9:15 AM 60 min
Yoga - Root W Jamie 9:30 AM 60 min
Cycle W Summer 9:30 AM 45 min
Hot Pilates W Melody 9:30 AM 50 min
Stations Nick 10:15 AM 50 min
Arms and Abs W Reggie 10:15 AM 50 min
Child Care ChildCare1 10:15 AM 60 min
Power Flow and Chill Marley 10:45 AM 60 min
Circuit W Sam 11:15 AM 50 min
Cycle - Yoga Blend** W Danielle / Ashley 12:00 PM 60 min
Hot Arms & Abs W Ali 12:00 PM 50 min
Child Care ChildCare1 12:00 PM 60 min
Stations Andrew 12:15 PM 50 min
Circuit W Dylan 12:15 PM 50 min
Hot Arms & Abs** Summer 3:30 PM 50 min
Outside Flex: 30 Min** W Matt 4:00 PM 30 min
Outside Flex: 30 Min** Matt 4:10 PM 30 min
Stations** Gen King 4:15 PM 50 min
Yoga - Root Flow** Anne 4:15 PM 60 min
Circuit W Jeff 4:15 PM 50 min
Child Care ChildCare1 4:15 PM 60 min
Outside Flex: 30 Min** Matt 4:20 PM 30 min
Cycle** W Jen 4:30 PM 45 min
Movement W Monet 4:30 PM 45 min.
Outside Flex: 30 Min** Matt 4:30 PM 30 min
Outside Flex: 30 Min** Matt 4:40 PM 30 min
Outside Flex: 30 Min** Matt 4:50 PM 30 min
Outside Flex: 30 Min** Matt 5:00 PM 30 min
Outside Flex: 30 Min** Matt 5:10 PM 30 min
Stations W Gen King 5:15 PM 50 min
Circuit W Roddy 5:15 PM 50 min
Child Care ChildCare1 5:15 PM 60 min
Outside Flex: 30 Min** Matt 5:20 PM 30 min
Hip Hop Flow Michelle 5:30 PM 60 min
Outside Flex: 30 Min** Matt 5:30 PM 30 min
Hot Arms & Abs** W Summer 5:30 PM 50 min
Outside Flex: 30 Min** Matt 5:40 PM 30 min
Cycle W Julio 5:45 PM 45 min
Outside Flex: 30 Min** Matt 5:50 PM 30 min
Outside Flex: 30 Min** W Matt 6:00 PM 30 min
Stations W Glenn 6:15 PM 50 min
Arms and Abs W Reggie 6:15 PM 50 min
Hot Pilates W Laura 6:30 PM 50 min
Power Flow and Chill** Melissa 6:45 PM 75 min
Cycle W Brooke 6:45 PM 45 min
Stations Glenn 7:15 PM 50 min
Ass and Abs W Reggie 7:15 PM 50 min
 
Stations** W Joe 5:15 AM 50 min
Circuit W Lance 5:15 AM 50 min
Hot Ass & Abs** Erinn 5:30 AM 50 min
Sunrise Hip Hop Flow W Ashley 6:00 AM 60 min
Cycle Andrew S. 6:00 AM 45 min
Stations W Joe 6:15 AM 50 min
Circuit W Lance 6:15 AM 50 min
Hot Ass & Abs W Anna 6:30 AM 50 min
Outside Flex: 30 Min** Nick 7:00 AM 30 min
Outside Flex: 30 Min** W Nick 7:10 AM 30 min
Power Flow and Chill Michelle 7:15 AM 60 min
Stations Glenn 7:15 AM 50 min
Circuit W Reggie 7:15 AM 50 min
Outside Flex: 30 Min** Nick 7:20 AM 30 min
Outside Flex: 30 Min** Nick 7:30 AM 30 min
Hot Ass & Abs W Anna 7:30 AM 50 min
Outside Flex: 30 Min** Nick 7:40 AM 30 min
Outside Flex: 30 Min** Nick 7:50 AM 30 min
Outside Flex: 30 Min** Nick 8:00 AM 30 min
Child Care ChildCare1 8:00 AM 60 min
Outside Flex: 30 Min** Nick 8:10 AM 30 min
Stations W Glenn 8:15 AM 50 min
Ass and Abs F Reggie 8:15 AM 50 min
Outside Flex: 30 Min** Nick 8:20 AM 30 min
Hot Ass & Abs W Carly 8:30 AM 50 min
Outside Flex: 30 Min** Nick 8:30 AM 30 min
Outside Flex: 30 Min** Nick 8:40 AM 30 min
Outside Flex: 30 Min** Nick 8:50 AM 30 min
Outside Flex: 30 Min** Nick 9:00 AM 30 min
Stations W Dylan 9:15 AM 50 min
Ass and Abs F Reggie 9:15 AM 50 min
Child Care ChildCare1 9:15 AM 60 min
Cycle W Danielle 9:30 AM 45 min
Yoga - Root Flow Elaina 9:30 AM 60 min
Hot Pilates W Melody 9:30 AM 50 min
Circuit W Connor 10:15 AM 50 min
Child Care ChildCare1 10:15 AM 60 min
Hot Ass & Abs W Erinn 10:30 AM 50 min
Restore** Melissa 10:45 AM 60 min
Circuit W Connor 11:15 AM 50 min
Cycle - Yoga Blend W Monet / Fallon 12:00 PM 60 min
Hot Ass & Abs W Ali 12:00 PM 50 min
Child Care ChildCare1 12:00 PM 60 min
Stations W Glenn 12:15 PM 50 min
Hot Full Body** Coy 1:30 PM 50 min
Child Care ChildCare1 3:00 PM 60 min
Circuit W Andrew 3:15 PM 50 min
Hot Pilates Erica 3:30 PM 50 min
Outside Flex: Upper Body** W Reggie 4:00 PM 30 min.
Outside Flex: Upper Body** Reggie 4:10 PM 30 min.
Hip Hop Flow W Leigh 4:15 PM 60 min
Circuit W Andrew 4:15 PM 50 min
Child Care ChildCare1 4:15 PM 60 min
Outside Flex: Upper Body** Reggie 4:20 PM 30 min.
Outside Flex: Upper Body** W Reggie 4:30 PM 30 min.
Outside Flex: Upper Body** Reggie 4:40 PM 30 min.
Outside Flex: Upper Body** Reggie 4:50 PM 30 min.
Outside Flex: Upper Body** Reggie 5:00 PM 30 min.
Outside Flex: Upper Body** Reggie 5:10 PM 30 min.
Circuit W Roddy 5:15 PM 50 min
Outside Flex: Upper Body** Reggie 5:20 PM 30 min.
Movement W Erica 5:30 PM 45 min.
Root Flow** Kiera 5:30 PM 60 min
Cycle W Summer 5:30 PM 45 min
Outside Flex: Upper Body** Reggie 5:30 PM 30 min.
Outside Flex: Upper Body** Reggie 5:40 PM 30 min.
Outside Flex: Upper Body** Reggie 5:50 PM 30 min.
Outside Flex: Upper Body** W Reggie 6:00 PM 30 min.
Stations W Andrew 6:15 PM 50 min
 
Root to Rise** Elaina 7:00 AM 60 min
Circuit W Jeff 7:15 AM 50 min
Hot Full Body W Erinn 7:30 AM 50 min
Child Care ChildCare1 7:45 AM 60 min
Stations W Joe 8:15 AM 50 min
Yoga - Root Flow 2 Ashley 8:15 AM 60 min
Circuit W Lance 8:15 AM 50 min
Outside Flex: 30 Min** W Nick 8:30 AM 30 min
Hip Hop Saturday Andrew S. 8:30 AM 45 min
Hot Full Body W Summer 8:30 AM 50 min
Outside Flex: 30 Min** Nick 8:40 AM 30 min
Outside Flex: 30 Min** Nick 8:50 AM 30 min
Outside Flex: 30 Min** W Nick 9:00 AM 30 min
Outside Flex: 30 Min** Nick 9:10 AM 30 min
Stations W Gen King 9:15 AM 50 min
Circuit W Jeff 9:15 AM 50 min
Child Care ChildCare1 9:15 AM 60 min
Outside Flex: 30 Min** Nick 9:20 AM 30 min
Outside Flex: 30 Min** W Nick 9:30 AM 30 min
FREE Run Club at a Davis Island Andrew / Fallon 9:30 AM 60 Minutes
Hot Full Body W Erica 9:30 AM 50 min
Cycle W Jen 9:30 AM 45 min
Yoga - Root Flow F Jamie 9:30 AM 70 min
Outside Flex: 30 Min** W Nick 9:40 AM 30 min
Outside Flex: 30 Min** Nick 9:50 AM 30 min
Outside Flex: 30 Min** W Nick 10:00 AM 30 min
Outside Flex: 30 Min** Nick 10:10 AM 30 min
Stations W Joe 10:15 AM 50 min
Ass and Abs W Reggie 10:15 AM 50 min
Outside Flex: 30 Min** W Nick 10:20 AM 30 min
Cycle W Monet 10:30 AM 45 min
Hot Pilates W Laura 10:30 AM 50 min
Outside Flex: 30 Min** W Nick 10:30 AM 30 min
Child Care ChildCare1 10:30 AM 60 min
Soul Flow Luc 11:00 AM 60
Stations W Roddy 11:15 AM 50 min
Arms and Abs W Reggie 11:15 AM 50 min
Movement** W Laura 11:30 AM 45 min.
Cycle Summer 11:30 AM 45 min
Circuit** W Glenn 12:15 PM 50 min
 
Circuit W Dylan 7:00 AM 50 min
Circuit W Glenn 8:00 AM 50 min
Child Care ChildCare1 8:00 AM 60 min
Sunday Service Andrew S. 8:00 AM 45 min
Stations W Nick 8:15 AM 50 min
Hot Full Body W Carly 8:30 AM 50 min
Outside Flex: 30 Min** W Reggie 8:30 AM 30 min
Outside Flex: 30 Min** W Reggie 8:40 AM 30 min
Outside Flex: 30 Min** Reggie 8:50 AM 30 min
Cycle Tiffany 9:00 AM 45 min
Outside Flex: 30 Min** W Reggie 9:00 AM 30 min
Circuit W Connor 9:00 AM 50 min
Child Care ChildCare1 9:00 AM 60 min
Outside Flex: 30 Min** W Reggie 9:10 AM 30 min
Yoga - Root Flow Elaina 9:15 AM 60 min
Stations W Joe 9:15 AM 50 min
Outside Flex: 30 Min** W Reggie 9:20 AM 30 min
Hot Pilates W Melody 9:30 AM 50 min
Outside Flex: 30 Min** W Reggie 9:30 AM 30 min
Outside Flex: 30 Min** W Reggie 9:40 AM 30 min
Outside Flex: 30 Min** Reggie 9:50 AM 30 min
Outside Flex: 30 Min** Reggie 10:00 AM 30 min
Cycle W Danielle 10:00 AM 45 min
Circuit W Connor 10:00 AM 50 min
Outside Flex: 30 Min** Reggie 10:10 AM 30 min
Stations W Roddy 10:15 AM 50 min
Outside Flex: 30 Min** Reggie 10:20 AM 30 min
Outside Flex: 30 Min** W Reggie 10:30 AM 30 min
Child Care ChildCare1 10:30 AM 60 min
Hot Full Body Erinn 10:30 AM 50 min
Power Flow & Chill Megan 10:30 AM 75 min
Stations W Roddy 11:15 AM 50 min
Ass and Abs W Connor 11:15 AM 50 min
Hot Full Body** Erinn 11:30 AM 50 min
Cycle** Tiffany 11:30 AM 45 min
Soul Flow W Marley 12:00 PM 60
Adult Nap Marley 1:15 PM 45 min
Chill Flow Elaina 3:00 PM 60 min
Child Care ChildCare1 4:00 PM 60 min
Circuit W Roddy 4:15 PM 50 min
Root - Reduced Heat** Melissa 4:15 PM 60 min
Circuit** Roddy 5:15 PM 50 min
Restore Michelle 5:30 PM 60 min
Child Care ChildCare1 5:30 PM 60 min
Sunset Cycle: Outside at CAMP F Tiffany 6:45 PM 45 min